# SDR GTIA2024072638258

- Difficulty date: July 25, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N949NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10710
- Aircraft time: 9,859 hours, 4,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT PACK 2 OFF-PERFORMED INSPECTION OF FUMES EVENT IAW TSM 05-50-00-810-831-A FOUND PACK 2 TO BE CAUSE OF ODOR. SEE NEXT LB PAGE 3303832-1 FOR MX ACTION. MOC # 119255.
